共 50 条
- [26] Limit theorems for negatively superadditive-dependent random variables with infinite or finite means [J]. AIMS MATHEMATICS, 2023, 8 (11): : 25311 - 25324
- [27] ON LIMIT THEOREMS FOR SUBSEQUENCES OF RANDOM VARIABLES [J]. THEORY OF PROBILITY AND ITS APPLICATIONS,USSR, 1967, 12 (04): : 700 - &
- [28] Limit theorems for fuzzy random variables [J]. PROCEEDINGS OF THE FIFTH JOINT CONFERENCE ON INFORMATION SCIENCES, VOLS 1 AND 2, 2000, : 143 - 145
- [29] Central limit theorems for conditional random walk [J]. Vestnik Moskovskogo Universiteta. Ser. 1 Matematika Mekhanika, 1993, (06): : 44 - 47
- [30] Conditional limit theorems for ordered random walks [J]. ELECTRONIC JOURNAL OF PROBABILITY, 2010, 15 : 292 - 322